A 22-year-old male asked:
On florinef (fludrocortisone) .1mg potassium is now 3.2, doctor given me 24meq per day, 940mg. is this going to stop it going lower? scary don't want heart arythmia
1 doctor answer • 1 doctor weighed in
Nephrology and Dialysis 48 years experience
Low potassium: You low potassium (k) is concerning. You do not list that you are taking any diuretics that would lose both k and magnesium (m). Patients with m deficits have low k levels that cannot be corrected until their m is normal and your diet may not contain enough m to prevent a low level of it. Ask you physician to check your m and if it is low, its repletion will prevent further low k readings.
4.2k viewsAnswered >2 years ago
Last updated Apr 4, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.